# SDR CA000120014

- Difficulty date: January 9, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737297
- Aircraft time: 38,600 hours
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26015711
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT GATE NR 1 MAIN WHEEL WAS FOUND FLAT. WHEEL ASSY HAD FAILED. BOTH WHEELS REPLACED
